# SDR NACA2023101900002

- Difficulty date: October 19, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,537 hours, 18,723 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part serial: 12824
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RADAR OTS. TS LH WXR, FOUND DEBRIS ON COOLING TRAY, REMOVED AND REPLACED LH WX TRANSCEIVER, OPS CHECK OK PER AMM 34-43-01. UNIT UNKNOWN TO TRAX.
